# SDR ABXA030309

- Difficulty date: July 21, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 85,234 hours, 27,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 566440111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD EDGE OF ANGLES AT UPPER OUTBOARD CORNER OF RIGHT WHEEL WELL.  REPAIRED AREA IAW DC-8 SRM 51-1-8, 51-1-20D, 51-1-21, 51-3-0 AND ABX JOB CARD 8078002.
